# SDR CA190319015

- Difficulty date: March 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Bracket
- Part number: D4432130152X02
- Condition: Cracked
- Location: Mlg
- Part time: 191 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKED MLG SUPPORT BRACKET FOUND ON 100 HOUR INSPECTION. OPERATOR INDICATED NO REPORTED HARD LANDING AND NO QUALITY ISSUES NOTED WITH THE RIB AREA.
